Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Stochastically bounded solutions of a linear nonhomogeneous stochastic differential equation


Author: O. V. Il'chenko
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 41-48
MSC (2000): Primary 60H10; Secondary 34F05
DOI: https://doi.org/10.1090/S0094-9000-04-00596-4
Published electronically: May 24, 2004
MathSciNet review: 2000393
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions for the existence of a stochastically bounded solution of a linear nonhomogeneous stochastic differential equation are found in the paper. The stationary and periodic cases are considered.


References [Enhancements On Off] (What's this?)

  • 1. L. Arnold and R. Khasminski{\u{\i}}\kern.15em, Stability index for nonlinear stochastic differential equations, Stochastic Analysis (M. Cranston and M. Pinsky, eds.), Proc. Sympos. Pure Math., vol 57, Amer. Math. Soc., Providence, RI, 1995, 543-552. MR 96e:60100
  • 2. I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations, ``Naukova Dumka'', Kiev, 1968; English transl., Springer-Verlag, Berlin, 1972. MR 41:7777; MR 49:11625
  • 3. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, ``Naukova Dumka'', Kiev, 1987; English transl., Amer. Math. Soc., Providence, RI, 1989. MR 88m:60164; MR 90i:60038
  • 4. N. Ikeda and S. Vatanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981. MR 84b:60080
  • 5. Yu. L. Daletski{\u{\i}}\kern.15em and M. G. Krein, Stability of Solutions of Differential Equations in Banach Spaces, ``Nauka'', Moscow, 1970; English transl., Amer. Math. Soc., Providence, RI, 1974. MR 50:5125
  • 6. A. Ya. Dorogovtsev, Periodic and Stationary Regimes of Infinite-Dimensional Deterministic and Stochastic Dynamic Systems, ``Vyshcha Shkola'', Kiev, 1992. (Russian) MR 94c:60097
  • 7. A. Ichikawa, Bounded and Periodic Solutions of a Linear Stochastic Evolution Equations, Lect. Notes Math., vol. 1299, Springer-Verlag, 1988, 124-130. MR 89f:60061
  • 8. R. Z. Khas'minski{\u{\i}}\kern.15em, Stability of Systems of Differential Equations under Random Perturbations of Their Parameters, ``Nauka'', Moscow, 1969; English transl., Sijthoff & Noordhoff, Alphen aan Rijn, 1980. MR 41:3925; MR 82b:60064

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 34F05

Retrieve articles in all journals with MSC (2000): 60H10, 34F05


Additional Information

O. V. Il'chenko
Affiliation: Department of Mathematics, Mechanics and Mathematics Faculty, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 02022, Ukraine
Email: avi@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-04-00596-4
Received by editor(s): June 17, 2002
Published electronically: May 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society